Hi Doc, My lower abdomen is paining from last 2 days. Doc gave me colimex. No effect so she changed my medicine by adding norflox and zinitac. Pain is not sharp an uneasy pain it is. What could be the problem. At times testies too pain a little left one. Please help.
Like the answers? Chat privately with the doctor of your choice
Hello Dear, As rightly guess by your doctor, you might be having some sort of urine infection. If the pain persists for another day or two inspite of the medicines, I would recommend that you get your urine checked for infections and get an Sonography done of whole abdomen and pelvis. Depending upon the results, the further course of treatment will depend.
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.